Research

Absolute stability and integral control


Reference:

Fliegner, T., Logemann, H. and Ryan, E. P., 2006. Absolute stability and integral control. International Journal of Control, 79 (4), pp. 311-326.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsFliegner, T., Logemann, H. and Ryan, E. P.
DOI10.1080/00207170500537230
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7069
Additional InformationID number: ISI:000235429300004

Export

Actions (login required)

View Item